# SDR USAA2012100500041

- Difficulty date: October 3, 2012
- Submitted: October 5, 2012
- Operation: Air carrier
- Aircraft: N534UW
- Make and model: Airbus A321-231
- Aircraft serial: 3989
- Aircraft time: 12,478 hours, 4,056 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: F10006003
- Condition: Missing
- Location: Exit Sign
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C RIGHT DOOR 4 EXIT SIGN MISSING.  REPLACED AFT RIGHT DOOR 4 EMERGENCY EXIT SIGN COVER.
